2 results for S-metric space.

Parameters for your search query:
Keyword    S-metric space

Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalised Rational αs-Meir-Keeler Contraction Mapping in S-metric Spaces
American Journal of Applied Mathematics and Statistics. 2021, 9(2), 48-52. DOI: 10.12691/ajams-9-2-2
Pub. Date: April 16, 2021Views: 1273Downloads: 1876
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Results in S-Metric Spaces
Journal of Mathematical Sciences and Applications. 2016, 4(1), 1-3. DOI: 10.12691/jmsa-4-1-1
Pub. Date: January 31, 2016Views: 8577Downloads: 6350
Results: sort by Relevance

Filter by


Published between:




Article Types